# SDR DALA2022121908172

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 71,662 hours, 28,597 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A11011
- Part serial: 11010436
- Condition: Leaking
- Location: X
- Part time: 71,647 hours, 28,584 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3709 -DIV/GEAR- DIVERTED TO ATL DUE TO NOSE LANDING GEAR INDICATION AFTER TAKE OFF. CORRECTIVE ACTION: NLG RETRACT ACTUATOR LEAKING FROM FORWARD SEAL. REPLACED SAME. FOUND NLG DOWN SENSOR SS853 INTERMITTENT. REPLACED SAME. OPS CHECKS GOOD.
